# SDR USAA920081680

- Difficulty date: August 21, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FRAME AT BS 867, BL 0. REPAIRED FRAME AT BS 867, BL 0 IAW SRM 53-00-07-2R.
